# SDR QXEA2019041500174

- Difficulty date: April 9, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,283 hours, 19,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 624-644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CORRODED BETWEEN FSX624.00-X644.00. STRINGER 24P REPLACED BETWEEN FSX 584.5 -X664.5 IAW 51-40-07-02-01, 51-41-05-00-01, 51-40-15-02-01, 51-25-80-02-01.
